# SDR DLL10001854

- Difficulty date: September 24, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 60,966 hours, 27,782 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 120000125
- Condition: Smoke
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

HALON EXTINGUISHER DISCHARGED INTO OVEN TO COMBAT SMOKE FROM GREASE.  PER FLIGHT ATTEND, GREASE SMOKE FROM NR 2 OVEN.  REPLACED NR 2 OVEN AND HALON EXTINGUISHER.  CLEANED ALL OVENS IN GALLEY AND OPERATIONAL CHECKED NORMAL ALL OVENS.
